# SDR CALA0800940

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N76156
- Make and model: Boeing 767224
- Aircraft serial: 30435
- Aircraft time: 35,123 hours, 5,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STATION 412 CABIN FLOORBEAM SEAT TRACK FOUND CRACKED AT LBL 20.  CABIN FLOORBEAM SEAT TRACK AT STATION 412 LBL 20 REPAIRED PER ECRA 5320-01907, HFEC FOUND NO CRACK.
